# SDR CA001031010

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sleeve
- Part number: 305306301
- Condition: Leaking
- Location: Oil Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) THE FOLLOWING REPORT TO US: FOLLOWING FLT OCCURRENCE REPORT FROM PILOT IN COMMAND OF FLT SK0765 (SAS COMMUTER): DURING TAXI, 5 MIN AFTER ENGINE START, A/C HELD DUE TO GROUND WORKS, JUST AFTER A/C COME TO COMPETE STOP, SMOKE WARNING FROM LAVATORY ACTIVATED. ??? AT CAI STATION OPENED COCKPIT DOOR&INFORMED ABOUT WARNING AS WELL. AT TIME SMELL OF SMOKE RECOGNIZED BY CABIN CREW. VISIBLE SMOKE OBSERVED WHEN THEY OPENED LAVATORY DOOR,A GROUND EMERG EVACUATION PERFORMED ACCORDING TO PROCS & FIRE BRIGADE ASSISTANCE REQUIRED VIA ATC. MAINT:ENGINE GROUND RUNS HAVE SINCE BEEN CARRIED OUT & IT HAS BEEN DETERMINED THAT LAVATORY SMOKE DETECTOR SET OFF BY OIL FUMES FROM RT ENGINE.
